# SDR C2XA98CL053

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 1143800663
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,102 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3287 - THE CREW REPORTED THAT DURING TAXI OUT, THE RIGHT HAND PROP RPM INDICATOR WAS READING ZERO.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND PROP RPM INDICATOR IAW B1900 MM 77-10-00.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
